# SDR GTIA2023052537214

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 24,191 hours, 10,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: M9523
- Condition: Damaged
- Location: L2 Door
- Part time: 3,170 hours, 1,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD  256241-07-1 REMOVAL OFFWING RESERVOIR WO # 272202 SLIDE UNRAVLED DURING NREMOVAL-R&R RESERVOIR ASSY IAW AMM 25-62-46 R&R L2 OFFWING SLIDE IAW AMM 25-62-49
